# SDR SWIA200819560

- Difficulty date: April 25, 2008
- Submitted: May 6, 2008
- Operation: Air carrier
- Aircraft: N299SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120329
- Aircraft time: 25,396 hours, 37,022 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D36604001
- Part serial: 1137
- Condition: Inoperative
- Location: Emergency Lights
- Part time: 13,498 hours, 18,535 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT 5464 - EMERGENCY EXIT SIGNS WILL NOT ILLUMINATE WHILE TESTING.  REPLACED ELBP ABOVE ROW 6.  OPS CHECK GOOD.
